# SDR JJBA20170619017

- Difficulty date: June 19, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 37,916 hours, 50,760 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBOARD BS 240.50.    REPLACED FLOOR BOARD.
